MAUDE Adverse Event Report: Sechrist Industries Inc. Sechrist Industries Inc.; Monoplace Hyperbaric Chamber

Sechrist Industries Inc. Sechrist Industries Inc.; Monoplace Hyperbaric Chamber
Model Number 3600E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Serious Injury

Brand Name
Sechrist Industries Inc.
Common Device Name
Monoplace Hyperbaric Chamber
Manufacturer (Section D)
Sechrist Industries Inc.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
victor arellano
4225 e. la palma avenue
anaheim, CA 92807
+1(714)579-8400
MDR Report Key50550121
Report Number2020676-2026-00012
Device Sequence Number16102333
Product Code CBF
UDI-Device Identifier00852682007934
UDI-Public00852682007934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052713
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3600E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown